Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Vaginal itching, treated with intravene antibiotics, on IUD. Itching not gone. pelvic pain now. What could it be ?

Hi I have vaginal itiching from about past 5 months. A bacterial infection was found & I was treated with intravene antibiotics for about a week 2 months ago because the oral antibiotic tablets were not helping. I had an IUD inserted for two years & doctors believed that IUD might have caused infection as I was experiencing pelvic pain . But the itching has never gone & its on the ctitoral glans & surrounding area. Please advice what could it be?? Thanks
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Jul 2012
Hi tanpreet.

Firstly, please do get an abdominal & /or a transvaginal scan done at a good centre near you.

I am not privvy to your marital or sexual history. If there is any promiscuity or any cause for concern, please get a battery of STD tests done.

Yes, it does appear that you ail from some sort of PID (pelvic inflammatory disease) & that there is a 'mixed infection' that is ailing you.

Again, it is not clear whether the IUCD has been/was removed or is it still there or was it changed?

A high vaginal swab is also in order as is a PAP smear depending on your age & pregnancy/ children status which again i am not privvy to.

Do hope this serves as a pointer to guide you in the right direction.
Wish you continued good health & do hope this infection clears up soon & happy days are here again :)
Regds & Godspeed!
Dr Praveen Rodrigues MD
Dermatologist, Cosmetologist, Venereologist
Vikram Hospital, Bangalore, India
Answered: Fri, 19 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor